# SDR SWAA2023031399794

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR R/H TRANSITION ANGLE BETWEEN STA 500 TO 500B HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES.<[01] FWD CARGO R/H TRANSITION ANGLE IS OUT OF LIMITS BETWEEN STA 500 AND 500B PER SRM 53-00-53-1A-2.;[02] FABRICATED FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO STA 500E+9' REF SRM 53-00-53-2R-5.;[03] CORRECTION OF CORRECTIVE ACTION #2: FABRICATED FWD CARGO R/H TRANSITION REPAIR ANGLE FROM STA 500A TO STA 500E+9' REF SRM 53-00-53-2R-5.;[04] ASSEMBLED FWD CARGO R/H TRANSITION ANGLE REPAIR PARTS FROM STA 500A TO STA 500I REF SRM 53-00-53-2R-5 REPAIR 5.;[05] INSPECTED WORK PERFORMED ON C/A #4;[06] RII STEP: INSPECTED WORK PERFORMED ON C/A #4;[07] TRANSITION ANGLE FROM STA 500 TO 500A TO BE ADDRESSED ON FAULT TTG8Q00HZW43.;[08] REMOVED AND REPLACED FWD CARGO R/H TRANSITION ANGLE REPAIR PARTS FROM STA 500A TO STA 500I REF SRM 51-40-02;[09] INSPECTED WORK PERFORMED
